Abstract

The analytical propagation equations for partially coherent four-petal Gaussian vortex beams propagating through uniaxial crystals orthogonal to the optical axis are derived, and the propagation properties are analyzed by numerical examples. The influence of beam order n, topological charge M, the coherence length, and the ratio of refractive index ne/no on the normalized intensity distribution of partially coherent four-petal Gaussian vortex beams is discussed.

© 2015 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Propagation properties of a partially coherent Lorentz beam in uniaxial crystal orthogonal to the optical axis

Dajun Liu, Hongming Yin, Guiqiu Wang, and Yaochuan Wang
J. Opt. Soc. Am. A 34(6) 953-960 (2017)

Propagation of partially coherent four-petal elliptic Gaussian vortex beams in atmospheric turbulence

Kenan Wu, Ying Huai, Tianliang Zhao, and Yuqi Jin
Opt. Express 26(23) 30061-30075 (2018)

Evolution properties of partially coherent standard and elegant Hermite–Gaussian beams in uniaxial crystals

Huilong Liu, Jing Xia, and Yanfei Lü
J. Opt. Soc. Am. A 34(12) 2102-2109 (2017)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (9)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (17)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription